Recently (over the past two days) I have been having fits of laughter that I cannot seem to control. The fits of laughter are usually in response to something that is not funny to anyone else but for some reason is to me. My heart rate seems to increase during these short fits and around these fits of laughter I cannot seem to control the volume of my voice. I have noticed difficulty at times in recalling words and will sometimes come up blank for a typical word. I am a chess master and I measure the depth to which I can see into a position. the number of moves that I can predict is significantly smaller than it was two days ago. I have also felt general Euphoria which I cannot explain. I have not felt dizzy at any point. Also I have on occasion been confused and even babbled randomly forming totally incomprehensive sentences.
I have had trouble sleeping over the past two nights, waking two or three times each night.
I do not take or use any drugs besides caffeine which I take in quantities of about 450mgs a day (usually 2 8ounce cups of coffee from 9am-12am and a cup of tea in the evening). I recently had dental surgery a month ago. I only used Novocaine for the surgery and I took Vicodin and Etodolac for pain after. I took amoxicillin in high dosages as an antibiotic. My diet has not changed. I have recently begun working in a city, but my sleeping schedule has not changed. I have not been exposed to any chemicals that I am aware of and I have Carbon Monoxide detectors (part of the smoke detectors) in my house. My roof is in the process of being replaced and as a result there has been a lot of dust around the house recently, as well as water leeks which caused some of the plaster on me ceiling to fall down in my bedroom. If there is any other information that might be relevant please just ask.
I do not know if I should see a doctor or if a doctor would take a complaint of Euphoria seriously. Please help, any suggestions would be useful and I will post if my symptoms seem to clear up (they have not really changed since they began).